Alert archive / Texas / River Flood Warnings in 2013

River Flood Warning 16, NWS Austin/San Antonio, TX

September 29, 2013Karnes County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Sep 29, 2013, 10:35 AM CDT for Karnes County, Texas. It took effect at Sep 29, 2013, 5:28 PM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2013, 10:35 AM CDT (15:35 UTC)
In effect from
Sep 29, 2013, 5:28 PM CDT
Expired
Sep 29, 2013, 8:37 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Flood severity
Minor

County Karnes County, TX

The radar

The Austin/San Antonio radar (KEWX), 90 km from the middle of the area, began a volume at 15:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cibolo Creek near Falls City (FCTT2). The gauge peaked at 13.07 ft at Sep 29, 2013, 9:00 PM CDT.

actionminormoderate0102009/2909/3010/01
Action stage
6 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08186000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

889 
WGUS44 KEWX 291535
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 AM CDT SUN SEP 29 2013

...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED 
 A FLOOD WARNING FOR THE... 

  CIBOLO CREEK 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 
 
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 
 
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 
 
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC255-300935-
/O.NEW.KEWX.FL.W.0016.130929T2228Z-131001T2136Z/
/FCTT2.1.ER.130929T2228Z.131001T0000Z.131001T0936Z.NO/
1035 AM CDT SUN SEP 29 2013

 THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CIBOLO CREEK NEAR FALLS CITY.
* FROM THIS AFTERNOON TO TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SUNDAY THE STAGE WAS 3.8 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 19.6 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY TUESDAY MORNING.
* IMPACT...AT 21.0 FEET...LIVESTOCK ARE CUT OFF AND POTENTIALLY DROWNED IN LOW 
  AREAS BELOW STOCKDALE TO BELOW PANNA MARIA.  LOWER AREAS OF GOLIAD STATE PARK 
  DOWNSTREAM FLOOD.

$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI

SAN ANTONIO RIVER
  FALLS CITY         6   17    3.8   SUN 10 AM  17.8  15.8   6.1   2.2   1.4

$$
1 follow-up statement
654 
WGUS84 KEWX 300137
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 PM CDT SUN SEP 29 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...

  CIBOLO CREEK NEAR FALLS CITY AFFECTING KARNES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR 
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. 
 
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH 
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES 
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY. 

DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES 
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS. 

IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER 
TO TURN AROUND AND DO NOT DROWN. 

FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT 
WWW.SRH.NOAA.GOV/EWX.

&&

TXC255-300207-
/O.CAN.KEWX.FL.W.0016.000000T0000Z-131001T2136Z/
/FCTT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
837 PM CDT SUN SEP 29 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE CIBOLO CREEK NEAR FALLS CITY.
* AT  8:15 PM SUNDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13 AROUND 13 FEET
  OVERNIGHT THEN HAVE A SECONDARY RISE LATE MONDAY REMAINING UNDER FLOOD
  STAGE.


$$

&& 

  BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
                    BF  FLD   OBSERVED       FORECAST 7AM
LOCATION           STG  STG    STG    DAY TIME   MON   TUE   WED   THU   FRI

SAN ANTONIO RIVER
  FALLS CITY         6   17   13.1   SUN 08 PM   9.5   1.3   0.9   0.8      

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 29, 10:35 AM CDT, 0 minutes earlier.

Area forecast discussion, Sep 29, 10:35 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1035 AM CDT SUN SEP 29 2013

.UPDATE...
THE 15Z MSAS SFC ANALYSIS DEPICTED THE COLD FRONT OVER THE
COASTAL PLAINS WITH SOUTH CENTRAL TEXAS EXPERIENCING EXTENSIVE
POST-FRONTAL CLOUDINESS. AREA VAD WIND PROFILES SHOW NORTHERLY
WINDS FROM THE SFC TO 3K FT...INDICATING WEAK CAA. THE IR/WV
SATELLITE LOOP DEPICTS THE UPPER LEVEL TROF AXIS BISECTING OUR
REGION FROM SW TO NE. BECAUSE OF THIS ...WILL CONTINUE WITH
ISOLATED SHOWERS THIS AFTERNOON WITH ISOLATED THUNDERSTORMS
POSSIBLE ACROSS OUR EXTREME SOUTHERN COUNTIES...NEARER THE
FRONTAL BOUNDARY AND ASSOCIATED UPPER LEVEL TROF AXIS. NORTHERLY
SFC WINDS AND CLOUD COVER WILL IMPACT TODAYS HIGH TEMPS ACROSS
THE MAJORITY OF THE REGION. WE WILL BE USING THE 14Z LAMP AS A
STARTING POINT TO ADJUST THE HIGH TEMPS...SO WILL ADJUST HIGHS
DOWNWARD 3 TO 5 DEGREES MOST LOCATIONS. GRIDS AND TEXT PRODUCTS
UPDATED.

&&

.PREV DISCUSSION... /ISSUED 706 AM CDT SUN SEP 29 2013/

UPDATE...
CANCELED THE FLASH FLOOD WATCH AS RAINFALL INTENSITY HAS DECREASED
AND SHIFTED EAST IN THE LAST FEW HOURS. MCV NOTED ON RADAR LOOP JUST
SE OF SAN ANTONIO WHICH COULD BE A FOCUS FOR ADDITIONAL CONVECTION
THIS AFTERNOON...BUT LIKELY EAST OF OUR AREA. UPDATES OUT SHORTLY.

PREV DISCUSSION... /ISSUED 557 AM CDT SUN SEP 29 2013/

AVIATION...
A SLOW MOVING COLD FRONT ACROSS S CENTRAL TX AND INTERACTING WITH
A MOIST UNSTABLE AIRMASS WILL RESULT IN SCATTERED TO NUMEROUS
SHRA/TSRA THIS MORNING. VARIABLE MVFR-IFR CIGS/VSBYS ASSOCIATED
WITH THE PCPN THIS MORNING INTO THIS AFTERNOON. THE SHRA/TSRA WILL
DECREASE FROM THE WEST THIS AFTERNOON AND EVENING AS A DRIER WESTERLY
FLOW DEVELOPS ALOFT AND THE COLD FRONT PUSHES TO THE UPPER TX COAST.
PREVAILING VFR CONDITIONS DEVELOPING FROM THE WEST LATE THIS
MORNING BECOMING VFR MOST ALL AREAS THIS AFTERNOON...EXCEPT IN THE
SHRA/TSRA EAST OF THE I35 CORRIDOR. VFR CONDITIONS MOST ALL AREAS
THIS EVENING INTO THE OVERNIGHT HOURS.  WINDS SHIFTING TO N-NELY
AT 5-10 KNOTS BEHIND THE COLD FRONT.

PREV DISCUSSION... /ISSUED 319 AM CDT SUN SEP 29 2013/

SHORT TERM (TODAY THROUGH MONDAY)...
MAIN FOCUS IS THE LOCALLY HEAVY RAINS ASSOCIATED WITH THE SLOW
MOVING COLD FRONT NEAR THE I35 CORRIDOR THIS MORNING THAT IS
INTERACTING WITH A VERY MOIST AIRMASS. WITH THE EXCESSIVE RAINFALL
RATES ASSOCIATED WITH THESE STORMS...HAVE ISSUED A FLASH FLOOD
WATCH THRU NOON TODAY WITH ESTIMATED WIDESPREAD 1-2 INCH AMOUNTS
AND LOCALLY HEAVY 3-5 INCHES. SHOULD SEE CONVECTION TAPER OFF FROM
THE WEST BY THE AFTERNOON AND END ACROSS THE NW BY THIS EVENING
AS A DRIER W-NWLY FLOW EVOLVES AND THE FRONTAL BOUNDARY PUSHES TO
THE MID AND UPPER TX COAST. HAVE KEPT SLIGHT CHANCES OVER THE SERN
CWA AS REMNANTS OF FRONTAL BOUNDARY COULD GENERATE ISOLATED
SHOWERS/STORMS TONIGHT INTO MONDAY. OTHERWISE SLIGHTLY COOLER NORTH
TONIGHT BEHIND THE FRONT...BUT WARMING UP AGAIN INTO TO ABOVE
SEASONAL NORMS MONDAY WITH MID 80S NORTH TO LOWER 90S SOUTHWEST.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
SLY LOW LEVEL WINDS RETURN MONDAY NIGHT WITH A WEAK UPPER RIDGE
BUILDING IN INTO WEST TX...AND A WEAK UPPER TROUGH/LOW OVER THE
LOWER MS VALLEY. THIS WILL KEEP A DRY NW-NLY MID LEVEL FLOW
ACROSS S TX INTO THE MID WEEK. ABOVE NORMAL TEMPERATURES CONTINUING
AND ONLY SILENT 10 PERCENT POPS. BY THURSDAY-FRIDAY THE MID LEVEL
FLOW BECOMES MORE WESTERLY AS A TROUGH DROPS SEWD ACROSS THE NRN
ROCKIES. THE TROUGH CONTINUES SEWD INTO THE MID-WEST FRIDAY AND
DRIVES A COLD FRONT INTO TX FRIDAY...WITH THE GFS BEING THE FASTER
MODEL BRINGING THE COLD FRONT INTO THE HILL COUNTRY IN THE
AFTERNOON WHILE THE ECWMF IS ABOUT 8-12 HOURS SLOWER. HAVE
INCLUDED SLIGHT CHANCE POPS STARTING FOR FRIDAY AFTERNOON ACROSS
THE NRN CWA WITH SLIGHT CHANCE AREA WIDE FRIDAY NIGHT AND EAST
EARLY SATURDAY. COOLER AND DRIER SATURDAY AFTERNOON INTO SUNDAY
WITH TEMPERATURES CLOSER TO SEASONAL NORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              80  66  90  68  91 /  40  10  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  80  63  88  64  89 /  40  10  10  -   -
NEW BRAUNFELS MUNI AIRPORT     81  65  90  65  91 /  40  10  -   -   -
BURNET MUNI AIRPORT            79  62  87  65  87 /  30  -   -   -   -
DEL RIO INTL AIRPORT           85  67  89  69  91 /  10  -   -   -   -
GEORGETOWN MUNI AIRPORT        80  63  87  64  88 /  40  10  -   -   -
HONDO MUNI AIRPORT             80  65  93  67  93 /  40  10  -   -   -
SAN MARCOS MUNI AIRPORT        81  64  88  65  89 /  40  10  10  -   -
LA GRANGE - FAYETTE REGIONAL   80  71  91  71  92 /  40  20  20  10  10
SAN ANTONIO INTL AIRPORT       81  66  91  69  92 /  40  10  -   -   -
STINSON MUNI AIRPORT           82  68  92  70  93 /  40  10  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...13
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Sep 29, 7:11 AM CDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
711 AM CDT SUN SEP 29 2013

TXZ171>173-183>194-202>209-217>225-228-301215-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
711 AM CDT SUN SEP 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Sep 29, 8:48 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 AM CDT SUN SEP 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 ENE CIBOLO            29.58N  98.22W
09/29/2013  M5.64 INCH       GUADALUPE          TX   COCORAHS

            24 HOUR RAINFALL AMOUNT

&&

EVENT NUMBER EWX1300589

CVP
Local storm report, Sep 29, 8:51 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
851 AM CDT SUN SEP 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0827 AM     HEAVY RAIN       3 SSE PFLUGERVILLE      30.40N  97.60W
09/29/2013  M6.34 INCH       TRAVIS             TX   MESONET

            24 HOUR RAINFALL AMOUNT

&&

CORRECTED SOURCE

EVENT NUMBER EWX1300587

CVP
Local storm report, Sep 29, 8:55 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
855 AM CDT SUN SEP 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       7 WNW ZORN              29.79N  98.07W
09/29/2013  M7.30 INCH       COMAL              TX   COCORAHS

            24 HOUR RAINFALL TOTAL

&&

EVENT NUMBER EWX1300591

CVP
Local storm report, Sep 29, 8:56 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 AM CDT SUN SEP 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     HEAVY RAIN       1 NE CIBOLO             29.58N  98.22W
09/29/2013  E4.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            ESTIMATED 24 HOUR RAINFALL TOTAL

&&

EVENT NUMBER EWX1300592

CVP
Local storm report, Sep 29, 8:57 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
857 AM CDT SUN SEP 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       6 WSW SAN MARCOS        29.85N  98.02W
09/29/2013  M4.05 INCH       HAYS               TX   COAST GUARD

            24 HOUR RAINFALL TOTAL

&&

EVENT NUMBER EWX1300593

CVP
Local storm report, Sep 29, 8:59 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 AM CDT SUN SEP 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 AM     HEAVY RAIN       4 W RIO MEDINA          29.43N  98.95W
09/29/2013  M2.50 INCH       MEDINA             TX   PUBLIC

            2.50 INCHES OF RAIN IN 90 MINUTES.

0309 AM     FLASH FLOOD      NEW BRAUNFELS           29.70N  98.12W
09/29/2013                   COMAL              TX   LAW ENFORCEMENT

            SEVERAL LOW WATER CROSSINGS FLOODED IN COMAL COUNTY.

0315 AM     FLASH FLOOD      HONDO                   29.36N  99.16W
09/29/2013                   MEDINA             TX   LAW ENFORCEMENT

            SEVERAL ROADS CLOSED DUE TO FLOODING IN HONDO.

0319 AM     HEAVY RAIN       4 E CANYON LAKE DAM     29.87N  98.19W
09/29/2013  M3.00 INCH       COMAL              TX   COCORAHS

            THREE INCHES OF RAIN IN PAST TWO HOURS.

0330 AM     HEAVY RAIN       3 ENE PFLUGERVILLE      30.46N  97.57W
09/29/2013  M5.18 INCH       TRAVIS             TX   TRAINED SPOTTER

            LOW WATER CROSSING ON KELLY LN FLOODED WITH THREE FEET
            OF WATER.

0351 AM     HEAVY RAIN       7 NNE NEW BRAUNFELS     29.80N  98.07W
09/29/2013  E4.00 INCH       COMAL              TX   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED A STORM TOTAL SO FAR OF 7.4
            INCHES SINCE SATURDAY MORNING. ESTIMATED 4 TO 4.5 INCHES
            IN THE LAST 6 HOURS.

0500 AM     FLASH FLOOD      3 WSW FENTRESS          29.74N  97.82W
09/29/2013                   GUADALUPE          TX   NWS EMPLOYEE

            FLASH FLOODING AT THE INTERSECTION OF FM 20 AND FM 621.
            TIME IS APPROXIMATE.

0600 AM     HEAVY RAIN       6 WSW SAN MARCOS        29.85N  98.02W
09/29/2013  M4.05 INCH       HAYS               TX   COAST GUARD

            24 HOUR RAINFALL TOTAL

0700 AM     HEAVY RAIN       11 E COUPLAND           30.47N  97.20W
09/29/2013  M6.80 INCH       WILLIAMSON         TX   COCORAHS

            24 HOUR RAINFALL AMOUNT

0700 AM     HEAVY RAIN       4 NNW LULING            29.74N  97.67W
09/29/2013  M3.63 INCH       CALDWELL           TX   COCORAHS

            24 HOUR RAINFALL AMOUNT

0717 AM     HEAVY RAIN       3 SSE NEW BRAUNFELS     29.66N  98.10W
09/29/2013  M4.74 INCH       GUADALUPE          TX   COCORAHS

            24 HOUR RAINFALL TOTAL

0730 AM     HEAVY RAIN       KINGSBURY               29.65N  97.82W
09/29/2013  M4.65 INCH       GUADALUPE          TX   CO-OP OBSERVER

            OVERNIGHT RAINFALL AMOUNT

0800 AM     HEAVY RAIN       6 NNE NEW BRAUNFELS     29.78N  98.08W
09/29/2013  M6.54 INCH       COMAL              TX   COCORAHS

            24 HOUR RAINFALL AMOUNT

0800 AM     HEAVY RAIN       1 ENE CIBOLO            29.58N  98.22W
09/29/2013  M5.64 INCH       GUADALUPE          TX   COCORAHS

            24 HOUR RAINFALL AMOUNT

0800 AM     HEAVY RAIN       7 WNW ZORN              29.79N  98.07W
09/29/2013  M7.30 INCH       COMAL              TX   COCORAHS

            24 HOUR RAINFALL TOTAL

0801 AM     HEAVY RAIN       2 SE SPRING BRANCH      29.85N  98.38W
09/29/2013  M4.72 INCH       COMAL              TX   PUBLIC

0805 AM     HEAVY RAIN       SUTHERLAND SPRINGS      29.27N  98.07W
09/29/2013  M5.25 INCH       WILSON             TX   PUBLIC

            RAINFALL AMOUNT FROM 6 PM LAST EVENING TO 8 AM THIS
            MORNING.

0820 AM     HEAVY RAIN       5 E NEW BRAUNFELS       29.70N  98.03W
09/29/2013  M4.78 INCH       GUADALUPE          TX   NWS OFFICE

            24 HOUR RAINFALL AT NWS OFFICE

0827 AM     HEAVY RAIN       3 SSE PFLUGERVILLE      30.40N  97.60W
09/29/2013  M6.34 INCH       TRAVIS             TX   MESONET

            24 HOUR RAINFALL AMOUNT

0853 AM     HEAVY RAIN       1 NE CIBOLO             29.58N  98.22W
09/29/2013  E4.00 INCH       GUADALUPE          TX   TRAINED SPOTTER

            ESTIMATED 24 HOUR RAINFALL TOTAL

&&

EVENT NUMBER EWX1300574 EWX1300575 EWX1300576 EWX1300577 EWX1300578
EWX1300579 EWX1300581 EWX1300593 EWX1300585 EWX1300588 EWX1300590
EWX1300580 EWX1300586 EWX1300589 EWX1300591 EWX1300582 EWX1300583
EWX1300584 EWX1300587 EWX1300592

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 10:40 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Sep 28, 10:58 PM CDTFlash Flood WarningEWXKendall3 hr
Sep 28, 11:16 PM CDTFlash Flood WarningEWXBastrop, Lee, Travis, Williamson3 hr
Sep 29, 1:48 AM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe5 hr
Sep 29, 1:56 AM CDTFlash Flood WarningEWXMedina3 hr
Sep 29, 2:00 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 10 more5 hr
Sep 29, 3:21 AM CDTFlash Flood WarningEWXCaldwell, Gonzales, Guadalupe, Wilson3 hr
Sep 29, 4:25 AM CDTAreal Flood AdvisoryEWXAtascosa, Karnes, Wilson2 hr
Sep 29, 5:20 AM CDTAreal Flood AdvisoryEWXBexar, Wilson2 hr
Sep 29, 6:39 AM CDTAreal Flood AdvisoryEWXLee111 min
Sep 29, 10:42 AM CDTRiver Flood WarningEWXComal, Guadalupe105 min
Sep 29, 10:42 AM CDTRiver Flood WarningEWXComal, Gonzales, Guadalupe105 min
Sep 29, 10:42 AM CDTRiver Flood WarningEWXComal, Guadalupe105 min
Sep 29, 10:42 AM CDTRiver Flood WarningEWXGonzales10 hr
Sep 29, 1:19 PM CDTRiver Flood WarningEWXCaldwell, Gonzales8 hr

Nearby

River Flood Warnings in Texas, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.